# SDR 9509465533

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Condition: Failed
- Location: E/E Bay
- Part time: 18,728 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE SMOKE LIGHT CAME ON FOLLOWED BY EQUIPMENT OVERHEAT FIVE MINUTES LATER.  DECISION WAS MADE TO RETURN WHEN THE FLIGHT INSTRUMENTS WENT DIM.  EQUIPMENT OVERHEAT LIGHT WENT OUT WHEN ALTERNATE SYSTEM WAS USED.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 AND NR 2 FORWARD EQUIPMENT SMOKE DETECTORS.  ALL SYSTEMS CHECKED NORMAL.
